MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. 3D VISUALIZATION UNIT

SHIRAKAWA OLYMPUS CO., LTD. 3D VISUALIZATION UNIT
Model Number 3DV-190
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the 3d visualization unit is not able to get 2d or 3d images.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: g3, h3, h4, h6 three attempts were performed to obtain additional information, but no response was received from the customer.The device was not returned to olympus for inspection and the reported failure was not confirmed.The customer contacted olympus technical assistance support (tac) via remote troubleshooting.The customer informed tac of the event.The customer was instructed to select the input and had a scope image using the a2 button.The customer was not able to toggle the the f1 or the f2 button to get a three d image.But did restore a 2 d image.The customer said that he cycled power a couple of times without results.The customer verified that he was using the sdi input on the monitor.The customer was emailed the 3dv cabling diagram to check.On december 20th, 2024, the customer called back and advised 3d image is now present but not focused.Verified switching from 2d to 3d is possible but 3d image is not lining up.Verified monitor settings were correct, 3d off set was on and 3d signal format was set to auto2.Advised contact that tac would research further and advise.The device will not be returned to olympus for evaluation.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
3D VISUALIZATION UNIT
Common Device Name
3D VISUALIZATION UNIT
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21140711
Report Number3002808148-2025-00769
Device Sequence Number7464809
Product Code FET
UDI-Device Identifier04953170338229
UDI-Public04953170338229
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DV-190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown